MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II RT, RECON IB¿
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 29th october 2025, it was reported by an arthrex employee via email that for an ar-1588rt-ib, tightrope® ii rt, reconstruction with internalbrace¿ ligament augmentation repair, it failed at the sheath.This was detected during an acl reconstruction on (b)(6) 2025.The procedure was completed successfully as btb tightropes (ar-1588btb-ib) was used.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence showing damage to an ar-1588rt-ib tightrope®, batch 15432395.Based on the available information ¿ including photographic evidence and the event description ¿ arthrex has determined the most likely cause of the reported issue.The most likely contributing factors include user-related factors such as: off-axis insertion improper bone preparation over-tensioning during implantation.

Brand Name
TIGHTROPE® II RT, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23450851
Report Number1220246-2025-04950
Device Sequence Number8961103
Product Code MBI
UDI-Device Identifier00888867291638
UDI-Public(01)00888867291638(11)250507(17)300430(10)15432395
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II RT, RECON IB¿
Device Catalogue NumberAR-1588RT-IB
Device Lot Number15432395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown